# SDR GTIA2022060236458

- Difficulty date: May 30, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 21 hours, 8 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: VFT300B00
- Part serial: 042609391
- Condition: Fault Message
- Location: Avionics
- Part time: 29 hours, 11 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"AFTER TO ECAM VENT SKIN VALVE FAULT
 ( SKIN AIR OUTLET VALVE )-R/R SKIN AIR OUTLET VALVE 22HQ IAW AMM 21-26-53. OPSCHK GOOD @ THIS TIME. THIS CLEARS DMI 2972666-1"
